# SDR DALA2014122606721

- Difficulty date: December 25, 2014
- Submitted: December 27, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 34,115 hours, 15,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS OUT BETWEEN ROWS 24-28. R & R EMERGENCY BATTERY PACK IAW MM 33-51.  OPS NORMAL.
